# SDR IXXA20150330074

- Difficulty date: November 26, 2014
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 78,323 hours, 36,859 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146T500015
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ON GND FOR HEAVY MX, FAILSAFE INSPECTION.  PANEL ATTACH CHANNEL BETWEEN STATION 1263 - 1285, LBL 28 CORRODED AROUND NUTPLATES ON LOWER SURFACE.  INSTALLED PANEL ATTACH CHANNEL AT STATION 1263 - 1285, LBL 28 IAW SRM 51-40-02.
